Post # 1
I just want to throw in my thoughts/personal experience with this.
I used a super b-complex supplement on and off for the two cycles before this one. The first cycle that I used it, I noticed really erratic temps, and I didn’t clearly see a rise like I had in the previous cycles after O. I didn’t stress too much about it, though. So the next cycle, I took them a bit more consistently. I didn’t see the high irratic temps like the first time…but ovulation came a few days later than normal, and my temps didn’t actually seem to reach very high at all. So THIS cycle, I decided to take my supplements religiously.
THIS is the chart I ended up with:
Once I stopped taking the supplements, I O’ed on CD35 (just a couple of days after stopping.)
I’m not saying this will happen to anyone else, but this is a mess! I know it’s from taking the supplements because I’ve never had tis issue since we started TTC. My cycles have always been about right on track and never lasted longer than 37 days. So, before taking any supplements, be careful! I know from now on I’m not taking ANYTHING else unless I talk to my doctor first.
(Also, the temps jumped so high because I started temping vaginally. Yeh, yeh, yeh, I know you’re not supposed to change in the middle of a cycle. But I realized that I’m steady talking in my sleep and sleeping with my mouth open so it was messing with my temps. I still temp both ways, and the temperatures aren’t that far off so I chart the V temp. Next cycle, I’ll be going exclusively V.)
Sorry for the novel, I just wanted to share my experience with other Bees 🙂
Post # 3
Interesting! I just started B6 this cycle – only 50mg a day because of a short luteal phase. Here’s me so far…and temps were definitely a little erratic on the front end:
Post # 4
@kate02121: I hope it works out for you better than it did me!! I was so frustrated and angry with myself for trying to mess with my LP and then I ended up messing up everything else along with it. Right now I’m just waiting to start AF. My temp spiked, but I’m spotting (and have been since 9DPO). So annoying.
Post # 5
@Peffy: Do you think you are definitely out this month though?
Post # 6
@kate02121: I can’t imagine I’d still be in with the spotting for the last three days. That would be just too lucky, I think. Also, I have nothing else wrong. No tender boobs, no weird cramping, nothing that says OMG YOU’RE TOTALLY PREGNANT.
Post # 7
@Peffy: Sorry to hear supplements have messed up your cycle. B6 has helped me wonders. I am almost sure I was able to ovulate during my really long cycle because I started taking B6. It also helps me not get as strong PMS. I recently started taking flaxseed, so I hope all this combination helps me get a strong egg release. My LH has been a bit long, and I have been able to detect it using OPKs and confirmed ovulation by temping. I feel more full of energy overall and happy with my body.
PS. Your chart is looking great. 🙂 Do you have an idea of why you are spotting so early in your luteal phase?
Post # 8
It definitely has different effects on people. There could be other underlying issues for some, or none at all.
For me they worked, my cycle started with only 23 days. I ovulated regularly and always around the same time but my cycle was short and I had a 7 day LP. With the vitamins it went up to 10 and then pregnant. It also appears to have prevented any morning sickness what-so-ever (another benefit).
I’m sorry you had a crazy cycle. You are definitely right about talking to a doctor. They are the best person to get advice from. FX for you b/c those temps look great!! 🙂
Post # 9
@candy11: Nope. That’s why I started taking the B supplements to begin with. I was kinda concerned about it. I talked to my doctor a few weeks ago about the spotting and she said that it doesn’t bother anything, so who knows WHAT’S going on. I kinda thing that my body is actually still adjusting to doing its own thing without being on the pill even though it’s been 6 months I’ve been off.
@Lyndzo: Maybe it’s because I took a b-complex. Everyone else says that taking B6 didn’t bother them. Dunno really. But I’m so glad it worked for you and then you got PG! And yeh…this cycle is weird. I started spotting two days ago..and I’m still spotting today even though my temps went up. It’s annoying me, hah.